# SDR UALA2013041502562

- Difficulty date: April 13, 2013
- Submitted: April 25, 2013
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 85,589 hours, 13,643 cycles
- Engine: Pwa PW4060
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 425402
- Part serial: 452
- Condition: Failed
- Location: Master Battery
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

MAIN BATTERY CHARGER STATUS MESSAGE.  REMOVED AND REPLACED MAIN BATTERY CHARGER IAW AMM.   ALSO BATTERY REPLACED.  STATUS MESSAGE CLEARED AND MAIN BATTERY CHARGER OPS OKAY.
